View Full Version : Concerta and ACNE


crazyjoe
09-23-14, 10:51 PM
Hello:
I take 100 mg of Strattera at night and 54mg of Concerta in the morning and it works magic for me. The only problem I have is the concerta gives me very bad ACNE on my back and shoulders. My Dr said the Concerta was not the reason of my ACNE, so I quit the Concerta for 3 weeks and the ACNE cleared away, as soon as I started taking the Concerta the ACNE was back.
THe ACNE It gives me is not a matter of quantity, maybe 4 or 5 but they are massive, like big insect bytes! they hurt a lot and last for 10 days!
It is annoying if you want to take a shower in the gym or if I go to the beach.
I started taking 50,000 units of vitamin A and it barely works.

Any advice?

PS: Strattera alone doesn't do the trick for me, and I can't go over 100mg because of the sexual side effects. That's why I combine both.

Corina86
09-24-14, 07:16 AM
Acne is not listen as a side-effect of Concerta, but I suppose everyone is different and it can cause acne for you. But there's nothing you can but to stop taking it and maybe replace it with another stimulant or to deal with the acne by using specific treatment.

I wouldn't suggest taking vitamin A because it can be toxic (it accumulates in your body). I suggest you see a dermatologist or simply try and see what works for you.

Also, did you ever get your hormones checked (thyroid in particular)?